Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 187, NWS Shreveport, LA

August 17, 2021Smith County, Wood County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Aug 17, 2021, 7:33 PM CDT for Smith County, Wood County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2021, 7:33 PM CDT (00:33 UTC)
Expired
Aug 17, 2021, 8:30 PM CDT
In force
57 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Smith County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 150 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1110 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1110 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

802 
WUUS54 KSHV 180033
SVRSHV
TXC423-499-180130-
/O.NEW.KSHV.SV.W.0187.210818T0033Z-210818T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
733 PM CDT Tue Aug 17 2021

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Central Smith County in northeastern Texas...
  South central Wood County in northeastern Texas...

* Until 830 PM CDT.

* At 732 PM CDT, a severe thunderstorm was located near Lindale, or
  10 miles northwest of Tyler, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Tyler, Lindale, Winona and Red Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3263 9539 3253 9509 3230 9545 3231 9546
      3235 9545 3237 9545 3237 9547 3239 9550
      3242 9551 3243 9554 3245 9555
TIME...MOT...LOC 0032Z 223DEG 15KT 3242 9545 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

24
2 follow-up statements
203 
WWUS54 KSHV 180100
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
800 PM CDT Tue Aug 17 2021

TXC423-499-180130-
/O.CON.KSHV.SV.W.0187.000000T0000Z-210818T0130Z/
Smith TX-Wood TX-
800 PM CDT Tue Aug 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL SMITH AND SOUTHERN WOOD COUNTIES...

At 800 PM CDT, a severe thunderstorm was located over Lindale, or 12
miles north of Tyler, moving northeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Tyler, Lindale, Winona and Red Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3261 9534 3253 9509 3233 9541 3240 9543
      3243 9547 3256 9537
TIME...MOT...LOC 0100Z 223DEG 15KT 3251 9536 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

24
546 
WWUS54 KSHV 180118
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
818 PM CDT Tue Aug 17 2021

TXC423-499-180130-
/O.CON.KSHV.SV.W.0187.000000T0000Z-210818T0130Z/
Smith TX-Wood TX-
818 PM CDT Tue Aug 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN SMITH AND SOUTHERN WOOD COUNTIES...

At 817 PM CDT, a severe thunderstorm was located near Hawkins and 
Winona, or 13 miles southeast of Mineola, moving northeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Winona and Red Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3261 9534 3253 9509 3239 9532 3240 9539
      3246 9536 3255 9533
TIME...MOT...LOC 0117Z 223DEG 15KT 3256 9530 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 7:04 PM CDT, 29 minutes earlier.

Area forecast discussion, Aug 17, 7:04 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
704 PM CDT Tue Aug 17 2021

.AVIATION...
For the 18/00z TAFs, occasional showers and thunderstorms are
expected to continue to affect the area through the duration of
this TAF cycle. A broad band of convection associated with an
upper trough axis will primarily affect areas northwest of a line
from KJSO to KADF. The development of a low-level jet will help
to sustain development and likely increase the coverage affecting
SE OK, SW AR, and E TX north of Interstate 20 during the overnight
and early morning hours. KTYR, KGGG, and KTXK should be the main
TAF sites impacted from this activity. After 18/18z, the trough
should weaken somewhat, and convective coverage should decrease.
Farther south and west, convection is more scattered and
diurnally-driven and should gradually weaken early in the period.
However, another round of scatter diurnal showers and
thunderstorms will develop during peak daytime heating Wednesday.
KSHV, KLFK, KMLU, and KELD should experience the more scattered
diurnal convection.

Flight conditions will continue to be highly variable, especially
given the impacts of any precip. IFR/LIFR ceilings may develop
between 18/06z-18/14z, especially in areas that received heavy
rainfall previously.

CN

&&

.PREV DISCUSSION... /issued 209 PM CDT Tue Aug 17 2021/

SHORT TERM.../Tonight through Wednesday Night/

We have finally lost the heavy rainfall portions of our northwest
saw this morning but there is more concern that this heavy
rainfall threat could expand overnight through at least the first
half of tomorrow, encompassing more of NE TX into SE OK and SW
AR.

The setup remains virtually unchanged from the last couple days.
We are still dealing with an upper level trough axis oriented from
Central Missouri south and west into Northern and Central Texas.
As we go into the overnight hours, the base of this upper trough
will begin to pivot north and east with upper forcing expected to
really begin ramping up late this evening into the overnight hour
and through Wednesday Morning. Perturbations will swing quickly
through the base of this trough overnight and will interact with a
stronger low level jet forecast best by higher resolutions of the
NAM, upwards of 20-25kts from the boundary layer up to around the
5kft level and this will only feed the convection once it develops
and/or advances eastward from the I-35 Corridor currently. Have
increased pops to likely across the northwest half of our region
overnight and kept this mention going through much of the day
tomorrow as well and will mention heavy rainfall wording as well.
McCurtain County is the only county we have had excessive heavy
rainfall to deal with over the last 12 hours, thus with 1hr and
3hr FFG values pretty high, feel like we can take a good rainfall
near and north of the I-30 Corridor but isolated flooding or poor
drainage and/or flood prone areas will definitely be a hazard to
contend with tonight and through the first half of Wednesday.

Otherwise, scattered to numerous thunderstorms should become more
numerous across the remainder of the region with the aid of
diurnal heating which is necessary given that our southern and
eastern zones are a little more removed from the upper forcing of
the above mentioned trough axis.

We should lose much of the convection during the evening hours on
Wednesday but kept slightly higher pops across the northern half
of the region Wednesday Night.

Concerning temperatures, undercut NBM temps slightly for overnight
lows tonight and daytime highs on Wednesday across my northwest
half. Otherwise did not stray too far.

13

LONG TERM.../Thursday through Tuesday Night/

Southwesterly flow will continue into the day Thursday, funneling
moisture into the region and maintaining our chances of showers and
thunderstorms throughout the day Thursday, especially during the
late afternoon and early evening hours, before rainfall chances
finally diminish overnight into Friday.

Long term models show decent agreement that the upper level ridge
which will be building over the northern Gulf on Thursday will
continue building to the northwest through the end of this week
before parking itself over the ArkLaTex this weekend and remaining
with us into early next week. This pronounced high pressure will
cause rainfall chances late this week to fall off sharply compared
to Thursday, but some PoPs will remain in the forecast for Friday
and Saturday afternoons, primarily across our eastern and southern
zones. Low end PoPs will thereafter be confined to our southernmost
counties and parishes, with the rest of the Four State Region
remaining dry.

In addition to dry conditions, the aforementioned ridging will
result in another string of hot afternoons. Following NBM guidance,
highs in the upper 80s to low 90s Thursday will climb into the mid
90s Friday before settling in the upper 90s areawide Sunday into
early next week. Trended 1-2 degrees lower than NBM's suggested
triple digits for next Mon-Tue. That being said, the forthcoming
heat will bear monitoring in the coming days, as even cautious
guidance yields heat indices approaching heat advisory criteria. Any
sensitive groups should be prepared to exercise caution if
attempting outdoor activity in the afternoons. Overnight lows will
remain in the mid to upper 70s throughout the long term forecast
period.

Finally, the high pressure parking itself over our region looks to
firmly steer Tropical Storm Grace well to our south, posing no
threat to the ArkLaTex as of the latest updates.

/26/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  89  76  92 /  40  60  30  70
MLU  74  90  76  93 /  30  60  30  70
DEQ  71  83  73  87 /  70  70  30  80
TXK  71  86  75  89 /  60  70  30  70
ELD  72  86  73  89 /  40  60  30  70
TYR  73  87  76  91 /  60  70  30  50
GGG  73  87  75  90 /  60  70  30  60
LFK  75  90  76  92 /  30  60  20  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

09/24
Hazardous weather outlook, Aug 17, 1:09 PM CDT, 6 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
109 PM CDT Tue Aug 17 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-181815-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
109 PM CDT Tue Aug 17 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms will continue this afternoon
through the early evening hours. Brief gusty winds, frequent
lightning, and pockets of torrential downpours will be possible
with some storms, and the possibility of flash flooding remains a
threat in areas of prolonged heavy rainfall. Storms are generally
not anticipated to be severe.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered to numerous, mainly afternoon, thunderstorms are
expected on Thursday before activity generally decreases Friday
through the weekend. Severe thunderstorms are generally not
anticipated, although some storms could continue to produce
frequent lightning, heavy downpours, and brief gusty winds. Hot
temperatures are expected to return this weekend with heat indices
nearing Heat Advisory criteria late this weekend into early next
week.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters is not anticipated at this time.

26

In the hours before

Special weather statement, Aug 17, 5:03 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
503 PM CDT Tue Aug 17 2021

TXZ124-172230-
Wood TX-
503 PM CDT Tue Aug 17 2021

...A strong thunderstorm will impact portions of northwestern Wood
County through 530 PM CDT...

At 502 PM CDT, Doppler radar was tracking a strong thunderstorm near
Golden, or 11 miles northwest of Mineola, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Quitman, Pleasant Grove, Golden, Forest Hill, Alba and Yantis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Lake Fork, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3296 9542 3293 9529 3269 9553 3274 9564
      3296 9566
TIME...MOT...LOC 2202Z 211DEG 8KT 3281 9558

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

24
Special weather statement, Aug 17, 5:31 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
531 PM CDT Tue Aug 17 2021

LAZ003-004-012-172300-
Bienville LA-Claiborne LA-Webster LA-
531 PM CDT Tue Aug 17 2021

...A strong thunderstorm will impact portions of east central
Webster, southwestern Claiborne and north central Bienville Parishes
through 600 PM CDT...

At 530 PM CDT, Doppler radar was tracking a strong thunderstorm near
Minden, moving north at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Minden, Sibley, Dubberly, Athens, Spring Lake, Holly Springs and Ada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Lake Claiborne, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3252 9310 3256 9331 3275 9330 3274 9290
TIME...MOT...LOC 2230Z 193DEG 6KT 3262 9319

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

24
Special weather statement, Aug 17, 5:58 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
558 PM CDT Tue Aug 17 2021

TXZ125-137-172330-
Upshur TX-Gregg TX-
558 PM CDT Tue Aug 17 2021

...A strong thunderstorm will impact portions of southeastern Upshur
and north central Gregg Counties through 630 PM CDT...

At 558 PM CDT, Doppler radar was tracking a strong thunderstorm near
East Mountain, or near Longview, moving north at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Longview, White Oak, Clarksville City, East Mountain, Diana, Union
Grove, Warren City and Judson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3279 9492 3276 9470 3255 9470 3255 9490
TIME...MOT...LOC 2258Z 186DEG 8KT 3262 9479

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

24
Special weather statement, Aug 17, 6:00 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
600 PM CDT Tue Aug 17 2021

LAZ003-004-172330-
Claiborne LA-Webster LA-
600 PM CDT Tue Aug 17 2021

...A strong thunderstorm will impact portions of northeastern Webster
and western Claiborne Parishes through 630 PM CDT...

At 600 PM CDT, Doppler radar was tracking a strong thunderstorm near
Homer, moving north at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Homer, Haynesville, Shongaloo, Spring Lake, Holly Springs and Leton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near west side of Lake Claiborne, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3264 9307 3268 9326 3298 9329 3298 9297
TIME...MOT...LOC 2300Z 186DEG 12KT 3277 9316

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

24
Special weather statement, Aug 17, 7:11 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
711 PM CDT Tue Aug 17 2021

LAZ012-180045-
Bienville LA-
711 PM CDT Tue Aug 17 2021

...A strong thunderstorm will impact portions of Bienville Parish
through 745 PM CDT...

At 710 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles southeast of Ringgold, or 18 miles west of Jonesboro, moving
north at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Arcadia, Gibsland, Saline, Lucky, Castor, Bienville, Bryceland, Mount
Lebanon, Brice, Friendship, Liberty Hill, Sailes and Ada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Kepler Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3215 9283 3215 9313 3245 9321 3246 9315
      3248 9315 3248 9316 3249 9315 3252 9317
      3256 9317 3256 9288 3246 9288 3245 9278
TIME...MOT...LOC 0010Z 176DEG 15KT 3223 9302

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

24
Special weather statement, Aug 17, 7:14 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
714 PM CDT Tue Aug 17 2021

TXZ124-136-180045-
Smith TX-Wood TX-
714 PM CDT Tue Aug 17 2021

...Strong thunderstorms will impact portions of northwestern Smith
and southwestern Wood Counties through 745 PM CDT...

At 714 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grand Saline to near Edom. Movement was
east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mineola, Lindale, Hoard and Carroll.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3270 9559 3273 9548 3243 9524 3237 9547
      3239 9550 3242 9551 3248 9559
TIME...MOT...LOC 0014Z 253DEG 19KT 3259 9570 3239 9555

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 7:14 PM CDTSpecial Weather StatementSHVSmith31 min
Aug 17, 7:58 PM CDTSpecial Weather StatementSHVWood62 min
Aug 17, 8:09 PM CDTSpecial Weather StatementSHVSmith51 min
Aug 18, 3:00 AM CDTAreal Flood AdvisorySHVPanola, Rusk, Shelby3 hr
Aug 18, 4:46 AM CDTAreal Flood AdvisorySHVSmith3 hr
Aug 18, 5:35 AM CDTFlash Flood Warning Considerable damage threatSHVSmith3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.